# SDR ASAA0480531

- Difficulty date: October 2, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5930503106
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, EVIDENCE OF FUEL LEAK FROM RT WING LOWER DOORS, NR 5 AND NR 7, FROM IB ENSURED HOLE CLEAN AND ROUND, TOUCH COUNTER SUNK, NDT FOR CRACKS.  INSTALLED AD RIVET AND SHAVED BOTH SIDES OF REPAIR IAW EA 5710-01109 AND EA 10575.
